# SDR ASAA11510632

- Difficulty date: November 1, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 22,830 hours, 7,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A5240U34
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN OVERWING BOX FLOOR PANEL SUPPORT CRACKED BS 540 RBL 1.  REPLACED MAIN CABIN OVERWING BOX FLOOR PANEL SUPPORT CHANNEL AT BS 540 RBL 1.
